Menu
Your Cart

Beechams All In One Liquid (160ml)

Beechams All In One Liquid (160ml)
Beechams All In One Liquid (160ml)2129724
Order in the next to receive your order by when you select express delivery at checkout.
£3.76
Ex Tax: £3.13
This product has a maximum quantity of 2

Reviews

Reviews Over Beechams All In One Liquid (160ml)


  • 5 out of 5

Based on 1 reviews.

Total Reviews (1)
click here write review to add review for this product.

  • 5 star
    100%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Beechams All in One Liquid provides short-term effective relief of the symptoms of colds, chills and flu with chesty cough. Symptoms such as:

  • Headache
  • Shivers
  • Aches and pains
  • Blocked nose and painful sinuses 
  • Catarrh 
  • Sore throat
  • Chesty, productive cough

Contains 3 active ingredients: Paracetamol, Guaifenesin, and Phenylephrine

  • Paracetamol – A pain killer and reduces temperature in the case of a fever 
  • Guaifenesin – An expectorant that loosens phlegm and relieves a chesty cough 
  • Phenylephrine Hydrochloride – A decongestant that unblocks your nose and sinuses to help you breathe easier
     

Active ingredients Each 20 ml dose contains Paracetamol 500 mg, Guaifenesin 200 mg and Phenylephrine Hydrochloride 10 mg. Other ingredients Sorbitol (non-crystallising, E 420), glycerol, ethanol (96%), propylene glycol, sodium cyclamate, acesulfame potassium, sodium citrate, xanthan gum, citric acid mono hydrate, coughsweet flavour, sunset yellow FCF (E 11 O), patent blue V (E 131), water.

Adults and children aged 16 years and over: Fill the measuring cup to the 20 ml mark. Take one 20 ml dose every 4 hours as needed.
For oral use.
 

  • Do not take more frequently than every 4 hours
  • Do not take more than 4 doses every 24 hours
  • Always use the lowest effective dose to relieve your symptoms 
  • Do not take more than the recommended dose
  • Do not take for more than 5 days without asking your doctor
  • Do not give to children under 16 years
  • Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. If your symptoms persist, see your doctor.

Please Remember 
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback